# SDR SIMA9830615

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACKS BL 0 AND 18.3L AT FS 297-329 CORRODED BEYOND SRM LIMITS.  CUT OUT 32 INCH SECTION OF EXISTING SEAT TRACKS, FABRICATED AND INSTALLED 32 INCH LONG EXTRUSIONS.  AIRCRAFT OK FOR SERVICE.  (M)
